MathSciNet Relay Station
MathSciNet bibliographic data
MR2249785 37D35 (37A30 37B10 37C30 82B05 82B27)
Sarig, Omri Continuous phase transitions for dynamical systems. Comm. Math. Phys. 267 (2006), no. 3, 631–667.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement